Resolution of Hypoprothrombinemia-Lupus Anticoagulant Syndrome (HLAS) after multidrug therapy with rituximab: A case report and review of the literature

Academic Article

Abstract

  • Summary: Hypoprothrombinemia associated with a lupus anticoagulant (LA) was first reported in the literature over 50¬†years ago. The hypoprothrombinemia-lupus anticoagulant syndrome (HLAS) is a rare bleeding diathesis that has been associated with LAs in adult and paediatric patients with systemic lupus erythematosus (SLE) and with transient LAs due to other causes. There are no standard recommendations for treating haemorrhage associated with this syndrome. Herein, we report a patient with SLE and HLAS who achieved a durable remission following treatment with intravenous immune globulin (IVIG), prednisone .¬© 2012 Blackwell Publishing Ltd.
  • Authors

    Published In

  • Haemophilia  Journal
  • Digital Object Identifier (doi)

    Author List

  • Paschal RD; Neff AT
  • Volume

  • 19
  • Issue

  • 2